# SDR UALA2010121304522

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 51,589 hours, 14,385 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT HAD STRONG ACRID ODOR CREW ISOLATED THE LT PACK AND REMAINDER OF CLIMB INTO CRUISE THE ODOR APPEARS TO HAVE DISSIPATED. RAN BOTH ENGINES TO POWER, SETTINGS FOR HIGH STAGE AIR AT 79% N2, AND ABOVE FOR LOW STAGE. RAN BOTH BLEEDS AND PACKS ISOLATED. WITH RT PACK ON, NO ODOR. AND WITH LT PACK ON ODOR VERY NOTICEABLE WITH HIGH 118169 HIGH STAGE AIR, AND ALSO WITH LOW STAGE. WHEN RETARDING THROTTLES. LT PACK HAS A VERY STRONG OIL ODOR. OIL PRESS ON NR 1 ENG WAS AS FOLLOWS: AT 62% N2 (DIFF 84, SCAV 1), AT 70% N2 (DIFF 126, SCAV 5), AT 85% N2 (DIFF 143, SCAV 11), AT 90% N2 (DIFF 117 SCAV 9) AND AT 95% N2 (DIFF 117, SCAV 105). SUSPECT, LUBE AND SCAVENGE PUMP AND MAIN GEARBOX SCAVENGER PUMP. DUE TO LOW SCAV PRESSURE ADJUSTED OIL PRESSURE SCAV PUMP PER JRH. RAN ENGINE AT VARIOUS POWER SETTINGS. ALL IN LIMITS, NO OIL SMELL.
